U.S. doctors online nowAsk doctors free
A 32-year-old member asked:

Can warfarin sodium cause gum bleeding?

2 doctor answers3 doctors weighed in
Dr. Armando Berguido
36 years experience
Yes! See Physician: If your warfarin level becomes too high your gums can bleed, in this case you would be at high risk of hemorrhage, seek medical help inmediately. If your gums are healthy due to regular visits to dentist and good oral home care, then no gum bleeding.
Created for people with ongoing healthcare needs but benefits everyone.
Dr. David Mjos
46 years experience
Yes: It is a blood thinner and needs to be well controlled. Inadequate brushing & flossing along with warfarin will certainly cause bleeding gums.
Created for people with ongoing healthcare needs but benefits everyone.

Related questions

A 48-year-old female asked:
Will prednisone cause you to bleed more if you're on coumadin (warfarin)?
2 doctor answers4 doctors weighed in
A 31-year-old member asked:
How do you stop bleeding on a small cut while on coumadin/warfarin.?
4 doctor answers6 doctors weighed in
A 44-year-old member asked:
Best way to stop bleeding on a small cut while on coumadin/warfarin.?
1 doctor answer1 doctor weighed in
Last updated Sep 28, 2016

Disclaimer:

Content on HealthTap (including answers) should not be used for medical advice, diagnosis, or treatment, and interactions on HealthTap do not create a doctor-patient relationship. Never disregard or delay professional medical advice in person because of anything on HealthTap. Call your doctor or 911 if you think you may have a medical emergency.